# SDR 08FDEA01150

- Difficulty date: March 26, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461140000100
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL NR 424 ER IS CORRODED ON THE INNER AND OUTER SURFACES.  REMOVED CORROSION & CHECKED LIMITS IAW SRM 54-52-21  PG 104. FOUND TO BE OUT OF LIMITS IAW SRM 54-52-51 PG 104.  INSTALLED REPAIR IAW SRM 51-52-51 PGS 219-220. ALODINED PARTS IAW SRM 51-21-10. PRIMED & PAINTED PARTS IAW SRM 51-32-10 PG 1. MINOR REPAIR.
